Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having shortness of breath and cheat pain. Gallbladder removed. Smoking and drinking. Looking for cure

Hi my husband get shortness of breath and cheat pain on his left side his currently 24 and 2 years ago he had his golbladder removed he had golstones. His been healthy he smoke amd drink but just on the wekemds amd smokimg only when he drinks but lately he says he feels shortness of breathing and chest pain please help thank you
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pulmonologist 's  Response
As you said, ur husband is smoker and having shortness of breath and chest pain , he might be suffering from COPD..a disease due to smoking or he might be having some cardiac (heart ) he must get done his X-ray Chest, ECG and spirometry tests...After only these tests, the cause can be found and treatment can be given accordingly...
Thank u...
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor